# SDR VNAA2020062511101

- Difficulty date: June 23, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 37,771 hours, 36,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 173877
- Condition: Discharged
- Location: Cabin
- Part time: 7,669 hours, 7,088 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 2 EXTERIOR EMERGENCY LIGHT INOP.  MX REPLACED BULB IAW AMM 33-51-15-000/400-801.  OPS CHECK FAILED.  FOUND MULTIPLE EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY NR 3 IAW AMM 33-51-17-000/400-801.  OPS CHECK GOOD AT THIS TIME. (PN: AD2013-1A SN: 173877)
